# SDR VNAA0007012

- Difficulty date: July 16, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 11,076 hours, 9,892 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3242 · Brake
- Part: Meter
- Part number: AC70071
- Part serial: 0088
- Condition: Failed
- Location: Brake System
- Part time: 9,699 hours, 9,737 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED THAT THE BRAKES WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE METERING UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
